Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 50, No. 1, pp. 295-299 (2009)

Previous Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



$I$-measures in Minkowski planes

Andreas Fankhänel

Faculty of Mathematics, University of Technology Chemnitz, 09107 Chemnitz, Germany

Abstract: Let $\mu$ be an angular measure in a $2$-dimensional normed linear space (i.e., in a Minkowski plane). We consider certain measures $\mu$, called $I$-measures, and show that their existence is sufficient for the plane to be Euclidean.

Keywords: angular measure, Birkhoff orthogonality, inner product space, James orthogonality, normed plane, Theorem of Thales

Classification (MSC2000): 46B20, 46C15, 52A21

Full text of the article:

Electronic version published on: 29 Dec 2008. This page was last modified: 28 Jan 2013.

© 2008 Heldermann Verlag
© 2008–2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition